# SDR ASAA2022060738650

- Difficulty date: June 7, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N843VA
- Make and model: Airbus A320-214
- Aircraft serial: 04814
- Aircraft time: 35,233 hours, 11,552 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floorbeam
- Part number: D5348004320600
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CABIN FLOOR SEAL BEAM AT FR 67 TO 68  -Y1290 GROUNDED - YES. ACCOMPLISHED CATEGORY A REPAIR ON CABIN FLOOR SEAL BEAM AT FR 67 TO 68 -Y1290 IA A320-200 SRM 53-41-14-300-001
